IJPAM: Volume 93, No. 6 (2014)

VECTOR SPACE BASES FOR THE HOMOGENEOUS PARTS
IN HOMOGENEOUS IDEALS AND GRADED MODULES
OVER A POLYNOMIAL RING

Natalia Dück$^1$, Karl-Heinz Zimmermann$^2$
$^{1,2}$Hamburg University of Technology
21071, Hamburg, GERMANY


Abstract. In this paper, vector space bases for the homogeneous parts of homogeneous ideals and graded modules over a commutative polynomial ring are given using Gröbner bases.

Received: April 4, 2014

AMS Subject Classification: 13F20, 13A02

Key Words and Phrases: graded ring, polynomial ring, homogeneous ideal, vector space basis

Download paper from here.




DOI: 10.12732/ijpam.v93i6.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 6
Pages: 835 - 844

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).